# SDR AALA201908279049

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 78,800 hours, 27,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L2 Gust Lock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 2L GUST LOCK EXTREMELY STICKY. MAINTENANCE REPLACED HOLD-OPEN LOCK COLLAR ON 2L DOOR IAW AMM 52-11-08. OPS CHECK GOOD.
